Reduction of a bi-Hamiltonian hierarchy on T∗U (n) to spin Ruijsenaars–Sutherland models

Fehér, László Gyula: Reduction of a bi-Hamiltonian hierarchy on T∗U (n) to spin Ruijsenaars–Sutherland models.
LETTERS IN MATHEMATICAL PHYSICS, 110 (5). pp. 1057-1079. ISSN 0377-9017 (2020)

[img] Text
Reductionofabi-HamiltonianhierarchyonTUntospin.pdf - Published Version
Restricted access: Registered users only

Download (431kB) | Request a copy
Item Type: Article
Journal or Publication Title: LETTERS IN MATHEMATICAL PHYSICS
Date: 2020
Volume: 110
Number: 5
Page Range: pp. 1057-1079
ISSN: 0377-9017
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 31032480
DOI id: https://doi.org/10.1007/s11005-019-01252-1
Date Deposited: 2020. Oct. 14. 10:34
Last Modified: 2020. Oct. 14. 10:34
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19723
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year